New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Period After Depo
1 Replies
seashell184 - October 3

Hello All--
I've only had two Depo shots. I spotted almost the whole time (throughout the six months I was on the shot) and irregular bleeding. My last shot was scheduled August 16, which I did not take. I had unprotected sex a couple times with my boyfriend since then. I had heavy bleeding August 20 which lasted a couple days, but I took the morning-after pill so it may be due to that. Anyways, I had unprotected sex once (a few days after taking the morning-after pill) so want to know if it's possible I'm pregnant because I haven't had a period or spotting since August 20?? I took a home pregnancy test on September 30 which said NEGATIVE...so am I just not having my period because of Depo? Because if I were pregnant the test would show positive by now, right?

 

seashell184 - October 3

I guess I'm confused because if I was bleeding while on Depo, now that I've been off it for over a month, shouldn't I have bled by now?

Thanks for any advice!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question